I was diagnosed in August with low thyroid. I was put on the lowest dose of levoxy..25mg's. A month later I noticed hair falling out, panic attacks, sever anxiety, crying and impending doom, mass amount of weight lose, and insomnia. This went on until November 24 and read side affects of thyroid meds and I had all of them. I asked the doctor to take me off and he said no, so I took myself off. All symptoms are now gone and I feel so much more like a human being. Now what to do? I am going back today to get retested, and not tellin him I took myself off. After the test results I will then tell him one way or another, If I still have low thyroid, what do I take to regulate it, I donnot want a repeat performance of all those horrific side affects! Again, I was only on 25mg's!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.